# SDR SA07044

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Pitch System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PHL  FLT 1099 EN ROUTE PHL TO LAX.  AFTER TAKEOFF, THE AIRCRAFT REQUIRED FORWARD CONTROL STICK INPUT IN ORDER TO MAINTAIN CORRECT ATTITUDE.  THE FLIGHT RETURNED TO FIELD AN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.
